Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 1, Pages 17–23 (Mi de1457)  

Partial Differential Equations

Certain estimates for equations of mixed type

D. K. Gvazava

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (535 kB)

Bibliographic databases:
UDC: 517.946
Received: 07.04.1971

Citation: D. K. Gvazava, “Certain estimates for equations of mixed type”, Differ. Uravn., 8:1 (1972), 17–23

Citation in format AMSBIB
\Bibitem{Gva72}
\by D.~K.~Gvazava
\paper Certain estimates for equations of mixed type
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 1
\pages 17--23
\mathnet{http://mi.mathnet.ru/de1457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298240}
\zmath{https://zbmath.org/?q=an:0226.35059}


Linking options:
  • http://mi.mathnet.ru/eng/de1457
  • http://mi.mathnet.ru/eng/de/v8/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022